Had SCT 2/22 and leukemia is in remission, however multiple myeloma is not. Doctors at John Hopkins are taking a wait and see attitude because they say the myeloma hasn’t changed. I’ve lost about 90lbs and have no energy most days. My spleen is enlarged and the doctor says that’s what’s causing the weight loss. My appearance to me looks extremely frail. Appetite is good and I’m taking in a lot of protein but still no weight gain. Doctor says that he’s going to talk to the myeloma team and… read more
Hi Alan. Ask your doctor to check your blood sugar and thyroid as well. I pray your dr will take your concerns seriously and get to the root cause of your weight loss. Hugs
Can anyone in the MMTEAM share about weight loss,appetite change and how to maintain the body weight.l have lost around five kilograms along my chemo n treatment, thank you
Thank you very much Tammie for the sharing and advice I appreciate it 💯👌🙂
Just to share I’ve been taking chewable B-12 5000 mcg for ten days and honestly feel I have more energy. I’ll comment back at 30 days. If you do try let me know what your experience is. And please check with your doctor before taking. Certainly don’t want it to interfere with your treatment meds. Happy 4th of July! 🇺🇸
She is 57 and broke a hip caused by MM. All of her numbers were good except kappa M protein. Good health otherwise and active.
I began feeling peripheral neuropathy shortly after my last chemotherapy session several months ago and it has only gotten worse. One of my life's passion has been playing the guitar and that is no longer possible. It saddens me and I was told that this condition may never go away. I've tried accupuncture, electric treatment, massage, qigong, yoga, cranberry juice and tart cherry juice. Any more suggestions?
I was wondering how people have found being on steroids? I understand that they can cause problems
I am diabetic and they can increase your blood sugars
They can also cause weight gain and I have recently been on a diet and lost 4 stone.
They can also affect your mental health and I have mental health problems.
They can also cause insomnia.
Does anyone have problems with these side effects or know of other side effects?
Are there any ways you have found to minimize the side effects?
I hope… read more
I am seeing my diabetic nurse soon as well.
I have had quite a few replies saying that they raise your blood sugars.
At least I will be prepared.